OK, so much for no hot flashes.
Not such a good day for side effects today. Headache again. And just for good measure, hot flashes kicked in today. I was making stir fried long beans and omelette for dinner tonight and I was sweating up a storm! I felt like I was having a fever and was going to be sick!
I actually skipped my Zum.ba class tonight, and you gals know how much I love Zum.ba!
Instead, I stayed home and made some brownies with Valentine sprinkles, a belated Valentine treat for my Babe. Then we watched The Mentalist and the Olympics women's figure skating finals on TV. Korea's Kim Yu-Na is amazing and truly deserved the gold medal!
Thanks to one of my commentors (thanks, Audrey!) who reminded me of my Phi.ten necklace, I put that on and that seemed to help. Phi.ten is a brand of products that promotes health, energy and well-being. My sister and BIL swears it helps with headaches, migraines, and other aches and pains. It has helped me with headaches in the past too. It comes in necklaces, bracelets, tapes, etc. Lots of professional athletes wear it. If you are interested, you can check out their products and claims here on the Phi.ten website. Here's a quote from the official Phi.ten website:
Phi.ten products work with your body’s energy system, helping to regulate and balance the flow of energy throughout your body. Proper energy balance helps to alleviate discomfort, speed recovery, and counteract fatigue. Athletes find that they tire less easily and recover faster from intense physical activity. Further benefits of Phi.ten’s exclusive technology are more relaxed muscles leading to less stress and a greater range of motion that can be of great benefit to an athlete or anyone in any walk of life
I don't know too much about the science of how it works, but it seems to help. I'll have to remember to wear keep this on now that I am on "loopy Lu.pron". I have the titanium X30 necklace pictured below.
* Please note, this is not a product review, just a personal view.
Oh, and one more thing, no more BCPs for me! Last night was my last pill, so anymore side effects, I will officially blame it on loopy Lu.pron, until I start stims of course!